Advertisement

Potentiation of Hepatic Damage by the Interaction of Tetracycline and Phenothiazine Derivatives: Therapy and Occurrance of New Psychiatric Symptomatology

  • A. N. Singh
  • J. S. Falletta
Part of the Chemotherapy book series (CT, volume 4)

Abstract

In chronic disease states such as epilepsy, schizophrenia and heart disease, when the patient contracts another illness, the conjoint administration of several drug therapies may be mandatory. However, to ensure the effectiveness and safety of multiple drug therapy, the potential for drug interaction must be evaluated and kept in mind.

Keywords

Acute Exacerbation Chronic Bronchitis Serum Bilirubin Obstructive Jaundice Hepatic Damage 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lepper, M.H., Effect of Large Doses of Aureomycin on Human Liver.Google Scholar
  2. 2.
    Shay, H. and Siplet, H., Study of Chlorpromazine Jaundice, its Mechanism and Prevention; Special Reference to Serum Alkaline Phosphatase and Glutamic Oxalacetic Transaminase. Gastroenterology 1957, 32 571–591PubMedGoogle Scholar
  3. 3.
    Shorov, V.M. and Sutherland, D.A., Fatty Liver Following Aureomycin and Erramycin Therapy: Gastroenterology 1951, 18, 598–605.Google Scholar

Copyright information

© Plenum Press, New York 1976

Authors and Affiliations

  • A. N. Singh
    • 1
    • 2
  • J. S. Falletta
    • 1
    • 2
  1. 1.Hamilton Psychiatric HospitalHamiltonCanada
  2. 2.Department of PsychiatryMcMaster UniversityHamiltonCanada

Personalised recommendations